MAUDE Adverse Event Report: STRYKER SPINE-US AVS PL INSERTER 8 AND 9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US AVS PL INSERTER 8 AND 9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48350951
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an avs pl spacer straight inserter broke off intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.H3 other text : no product returned as there was no problem with device.
 
Event or Problem Description
It was initially reported that the tip of an avs pl spacer straight inserter broke off intra-operatively.Follow up with the customer representative confirmed that the device was inspected after the procedure and that there was no issue with the device.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.Therefore, this event is no longer reportable to the fda.

Brand Name
AVS PL INSERTER 8 AND 9MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15161129
Report Number0009617544-2022-00079
Device Sequence Number20299150
Product Code LXH
UDI-Device Identifier07613327267914
UDI-Public07613327267914
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48350951
Device Catalogue Number48350951
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown